Non-symmetric translation invariant Dirichlet forms on hypergroups
Bloom, W.R. and Heyer, H. (1987) Non-symmetric translation invariant Dirichlet forms on hypergroups. Bulletin of the Australian Mathematical Society, 36 (1). pp. 61-72.
*Subscription may be required
In this note translation-invariant Dirichlet forms on a commutative hypergroup are studied. The main theorem gives a characterisation of an invariant Dirichlet form in terms of the negative definite function associated with it. As an illustration constructions of potentials arising from invariant Dirichlet forms are given. The examples of one- and two-dimensional Jacobi hypergroups yield specifications of invariant Dirichlet forms, particularly in the case of Gelfand pairs of compact type.
|Publication Type:||Journal Article|
|Murdoch Affiliation:||School of Mathematical and Physical Sciences|
|Publisher:||Cambridge University Press|
|Copyright:||© 1987 Australian Mathematical Society|
|Item Control Page|